# SDR DALA2022010600097

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 25,548 hours, 9,868 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

SHIP 3820 -DIV/PRESS- TO ATL DUE TO CABIN PRESSURE CLIMBING ABOVE 10K FEET. CORRECTIVE ACTION: MAINTENANCE REPLACED GROUND AIR CHECK VALVE PER B737 AMM 21-21. OPS CHECK OK AIRCRAFT RETURNED TO SERVICE.
